# SDR DXTA2013120205585

- Difficulty date: November 28, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 750
- Aircraft serial: 7500126
- Aircraft time: 12,122 hours, 7,397 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Part number: 67420292
- Condition: Excess Play
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE GEAR HANDLE WAS PUT IN UP POSITION.  THE MAIN GEAR RETRACTED BUT THE NOSE GEAR STAYED EXTENDED & THE RED GEAR UNSAFE LIGHT ILLUMINATED.  APPROXIMATELY 30 SECOND LATER THE MAIN GEAR EXTENDED WITH THE GEAR HANDLE STILL IN THE UP POSITION.  THREE GREEN LIGHTS WERE ILLUMINATED ALONG WITH THE GEAR UNSAFE LIGHT, THE HANDLE WAS STILL IN THE UP POSITION.  THE GEAR HANDLE WAS LOWERED IAW THE CHECKLIST & THREE GREEN LIGHTS STAYED ILLUMINATED & THE RED LIGHT WENT OUT.  THE GEAR WAS LOWERED NORMALLY.  SEVERAL SWINGS FOUND NOSE GEAR SQUAT SWITCH STRIKER PLATE HAS EXCESSIVE PLAY.  BY MANIPULATING STRIKER & PLATE & PERFORMING GEAR SWINGS WE WERE ABLE TO DUPLICATE DISCREPANCIES.  REMOVED TOP LT BOLT & REMOVED NLG SQUAT SWITCH BRACKET.  ASSEMBLED REPLACEMENT BOLT WITH NEW GREASE FITTING NAS516-1A GREASE FITTING.  INSTALLED BOLT & SQUAT SWITCH BRACKET.  SERVICED UPPER TORQUE LINK WITH MIL-PRF-2387 GREASE, SAFE TIED BOLT. PERFORMED GEAR SWINGS, OPERATIONS CHECKED GOOD.  TOUCHED-UP WITH PAINT SQUAT SWITCH BRACKET STRIKER PLATE.  ALL WORK DONE IAW 750 M/M 32-20-02 REV 7.
